Main Subjects = 47-XX Operator theory
Number of Articles: 80
1. Improved logarithmic-geometric mean inequality and its application

Volume 43, Issue 7, November and December 2017, Pages 2323-2326

L. Zou


2. Composition of resolvents and quasi-nonexpansive multivalued mappings in Hadamared spaces

Volume 43, Issue 6, November and December 2017, Pages 1939-1955

G. ‎‎Zamani Eskandani; S. Azarmi; M. Eslamian


3. Some results on pre-monotone operators

Volume 43, Issue 6, November and December 2017, Pages 2085-2097

M.H. Alizadeh; M. Roohi


4. Functional identities of degree 2 in CSL algebras

Volume 43, Issue 6, November and December 2017, Pages 1601-1619

D. Han


5. Critical fixed point theorems in Banach algebras under weak topology features

Volume 43, Issue 5, September and October 2017, Pages 995-1015

A. Ben Amar; A. Tlili


6. Measure of non strict singularity of Schechter essential spectrum of two bounded operators and application

Volume 43, Issue 5, September and October 2017, Pages 1543-1558

F. Abdmouleh; I. Walha


7. Further inequalities for operator space numerical radius on 2*2 operator ‎matrices

Volume 43, Issue 5, September and October 2017, Pages 1281-1285

M. Sattari


8. Improvements of Young inequality using the Kantorovich constant

Volume 43, Issue 5, September and October 2017, Pages 1301-1311

M. Khosravi; A. Sheikh Hosseini


9. On reducibility of weighted composition operators

Volume 43, Issue 3, May and June 2017, Pages 875-883

M. R. Azimi; M. R. Jabbarzadeh; M. ‎Jafari Bakhshkandi


10. W-convergence of the proximal point algorithm in complete CAT(0) metric spaces

Volume 43, Issue 3, May and June 2017, Pages 817-834

S. Ranjbar


11. Weak convergence theorems for symmetric generalized hybrid mappings in uniformly convex Banach spaces

Volume 43, Issue 3, May and June 2017, Pages 617-627

F. Moradlou; S. Alizadeh


13. Multipliers of continuous $G$-frames in Hilbert spaces

Volume 43, Issue 2, March and April 2017, Pages 291-305

M. R. Abdollahpour; Y. Alizadeh


14. Left derivable or Jordan left derivable mappings on Banach algebras

Volume 43, Issue 2, March and April 2017, Pages 427-437

Y. Ding; J. Li


15. Some iterative method for finding a common zero of a finite family of accretive operators in Banach spaces

Volume 43, Issue 1, January and February 2017, Pages 239-258

K. Sitthithakerngkiet; P. Sunthrayuth; P. Kumam


16. Multiplication operators on Banach modules over spectrally separable algebras

Volume 42, Issue 5, September and October 2016, Pages 1155-1167

J. ‎Bračič


18. A note on inequalities for Tsallis relative operator entropy

Volume 42, Issue 4, July and August 2016, Pages 855-859

L. Zou; Y. Jiang


20. Existence of ground states for approximately inner two--parameter $C_0$--groups on $C^*$--algebras

Volume 42, Issue 2, March and April 2016, Pages 435-446

R. Abazari; A. Niknam


21. The reverse order law for Moore-Penrose inverses of operators on Hilbert C*-modules

Volume 42, Issue 1, January and February 2016, Pages 53-60

K. Sharifi; Behnaz A. Bonakdar


22. Frames in right ideals of $C^*$-algebras

Volume 42, Issue 1, January and February 2016, Pages 61-67

M. B. Asadi


24. Weak log-majorization inequalities of singular values between normal matrices and their absolute values

Volume 42, Issue 1, January and February 2016, Pages 143-153

D. Chen; Y. Zhang


25. Linear operators of Banach spaces with range in Lipschitz algebras

Volume 42, Issue 1, January and February 2016, Pages 69-78

H. Mahyar; A. Golbaharan